# SDR P5CA0801549

- Difficulty date: March 15, 2008
- Submitted: March 20, 2008
- Operation: Air carrier
- Aircraft: N450PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30808
- Aircraft time: 32,044 hours, 5,367 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO TRACK HAS A CRACK AT BS 1800 LBL 98.5 MEASURING 10.0 INCHES.  TIME LIMITED REPAIR WAS ACCOMPLISHED PER EO NR 4453A138 PART 1.
